# SDR AALA201810059030

- Difficulty date: October 3, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 59,758 hours, 22,456 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MODERATE AMOUNT OF SMOKE, SMOKE DISAPATED WITH 5 MINUTES BUT STRONG SMOKE ODOR REMAINED. MAINTENCE ACCOMPLISHED WORK CARDS 001, 002, AND 004. SMOKE ODOR FUMES TROUBLESHOT, APU SMOKE ODOR FUMES TROUBLE SHOT AND DECONTAMINATED OF ECS.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
